MathSciNet Relay Station
MathSciNet bibliographic data
MR1078363 11R44 (11N25)
Krause, Uwe Abschätzungen für die Funktion $\Psi_K(x,y)$ in algebraischen Zahlkörpern. (German) [Approximations to the function $\Psi_K(x,y)$ in algebraic number fields] Manuscripta Math. 69 (1990), no. 3, 319–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement